# SDR IXXA08SMN63S

- Difficulty date: February 8, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT OUTBOARD FLAP LOWER SKIN SHOWS DENTS AT STATION XF 434.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGE SKIN.  FABRICATED NEW SKIN, AND DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED TREATED AND PRIMED AREA AND REPAIR PART.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 57-7-1 FIGURE 4 T/R 57 - 94 ITEM "U" AND "Q", DC8 SRM 57-1-0 PAGE 1, 51-1-21, DC8 SRM 51-1-9 T/R 51-142 DATED 04-05-06, DC8 SRM 51-1-9A T/R 51-141 DATED 04-03-06, AND DC8 SRM 51-1-8B.
